# SDR SWAA2020092116671

- Difficulty date: September 17, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 45,395 hours, 27,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Damaged
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE CEILING EXIT SIGN BRACKET DAMAGED AT 11CB.  REMOVED & REPLACED AISLE CEILING EXIT SIGN AT 11CB, REF AMM 33-51-01.
